# SDR IXXA0400023S

- Difficulty date: February 14, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: T/E Flap
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK FOUND RIGHT OUTBOARD FLAP UPPER PANEL DOUBLER HAS WEAR OUT OF LIMITS, STATION 159.00 - 213.00.  MAINTENANCE REMOVED SKIN SEGMENT WITH DOUBLER ON IT.  IN ACCORDANCE STRUCTURAL REPAIR MANUAL CHAPTER 57-1-0 AND 57-7-1 FIG 4 AREA WAS CLEANED, TREATED AND PRIMED.  FABRICATION AND INSTALLATION ON NEW SKIN WAS DONE IN ACCORDANCE WITH DC8 STRUCTURAL REPAIR MANUAL 51-1-8B AND 51-1-21.
